# SDR USAA050068

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: L/E Slat
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PANEL DELAMINATED, INBOARD AND OUTBOARD ENDS OF NR 5 SLAT PANEL.  INSTALLED DOUBLER PER SRM 51-70-10.  (M)
